Author Topic: what do you think about that?  (Read 144 times)

[Buddie]

what do you think about that?
« on: May 09, 2022, 08:30:08 pm »
So here I am again to bother you. I guess who will reply will be the people who usually do and whose opinion is very important for me.
Anyway, trying to make it short: I recently had a breakdown with a couple of days in the hospital where some doctors told me it was no good to be on benzos for so long (surprise surprise) and told me to badically go cold turkey. I refused though i guess i could be forced to do that sooner or later.
Today i had an appointment with a psychiatrist, actually a fine guy, who told me he doesnt want to prescribe an antidepressant and he doesnt think i am depressed though he noticed a huge amount of anguish. I told him about my symptoms: derealization, dizziness, nausea, head pressure, feeling like if my brain floats in the skull and so on. He said he doesnt believe klonopin withdrawal could do this, neither the actual dosing (even though i told him that i feel sick even after dosing). He said it s wrong to point the finger solely on benzos, he said that yes benzos can cause dependance and tolerance and side effects but that he thinks it is a somatization of my anguish. I m speechless... if he is right i sm kinda screwed...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: what do you think about that?
« Reply #1 on: May 09, 2022, 09:02:47 pm »
Do you agree with him?  What is his treatment suggestion?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: what do you think about that?
« Reply #2 on: May 09, 2022, 09:16:23 pm »
I dont know if i agree with him. His treatment suggestion is none because he knows that i already had side effects from ssri's and that could badly affect me. So basically if anxiety does that i wouldnt know what to do
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: what do you think about that?
« Reply #3 on: May 09, 2022, 09:25:09 pm »
So he basically denied you'll feel better once off the drug and recovered from it but didn't offer anything to actually help you.  I guess the only way to find out what's really going on is to continue your taper and recover from your use and see if what he believes is true or what we hope for you is. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: what do you think about that?
« Reply #4 on: May 09, 2022, 09:32:15 pm »
He said "since you stopped tapering in september and you still feel like this i cant think it is benzos. Plus, anxiety does that.  It can actually do so many things to obe' s body you cant imagine". He doesnt took in account i m using benzos since 2001. The fact is that if i ll go on tapering and hopefully i ll get rid of it butthese symptoms are here to stay for wharever reasons... what should i do?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: what do you think about that?
« Reply #5 on: May 09, 2022, 10:37:10 pm »
How do you know these symptoms are here to stay?  Maybe you have chronic anxiety and once off the drug you'll have to find ways to deal with it but the anxiety the drug produces is off the charts and almost impossible to deal with using non drug tools.  But if you can get rid of the drug and recover from your use, then you may find you can deal with normal anxiety.

I find it sad he's left you with no hope.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: what do you think about that?
« Reply #6 on: May 09, 2022, 10:53:01 pm »
The fact is that i ve read here and there in this forum about the symptoms i have snd it kinda reassured me because i didnt feel alone in this. I attributed that to withdrawal, or tolerance, or whatever it is that is benzo related. Plus they all appeared overnight while anxiety tent to build up in time. So i took for granted my symptoms were benzo related (my general practitioner says that they could also be not abstinence or withdrawal but it is the actual drug that causes them, it' s dosing, and the way to find out is to taper. He also say though that high levels of anxiety could be very severe and could actually make you go blind for a couple of minutes or give you a heart attack. That just to say that anxiety could be a beast). I told the psychiatrist that even though i am an anxious person and i had anxiety before benzos i never ever had these symptoms but then again he said i could have developed a post traumatic stress disorder and that could explain everything. I agree it is sad but also honest because he said that the medicine power is limited and he wouldnt give and antidepressant just to avoid making things worse. I am worried he might be right because if he is then that would mean my anxiety is huge if it gives all these stuff. But i strongly hope he is not. But i would never know
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.